# SDR MWEA97108

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND EMERG LIGHTS IN CABIN JUST FWD OF OVERWING EXITS INOP.  MAINT REMOVED AND REPLACED BATTERY PWR SUPPLY.
